The asymptotic value in finite stochastic games
We provide a direct, self-contained proof for the existence of the limit, as λ→0, of the values of a λ-discounted finite two-person zero-sum stochastic game.
|Date of creation:||19 Dec 2012|
|Date of revision:|
|Note:||View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00772631|
|Contact details of provider:|| Web page: https://hal.archives-ouvertes.fr/|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Eilon Solan & Nicolas Vieille, 2010. "Computing uniformly optimal strategies in two-player stochastic games," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 42(1), pages 237-253, January.
When requesting a correction, please mention this item's handle: RePEc:hal:wpaper:halshs-00772631. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD)
If references are entirely missing, you can add them using this form.